Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 271, NWS Springfield, MO

May 27, 2011Barry County, McDonald County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2011, 1:15 PM CDT for Barry County, McDonald County, Missouri. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2011, 1:15 PM CDT (18:15 UTC)
Expired
May 27, 2011, 2:00 PM CDT
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Barry County, MO, McDonald County, MO

The radar

The Springfield radar (KSGF), 72 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 1:24 PM CDTHAIL 0.751 Ene Powell, MO
May 27, 1:55 PM CDTHAIL 16 Ese Cassville, MOLEAVES REMOVED FROM TREES
May 27, 2:05 PM CDTHAIL 1Shell Knob, MOREPORT RELAYED THROUGH MEDIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

286 
WUUS53 KSGF 271815
SVRSGF
MOC009-119-271900-
/O.NEW.KSGF.SV.W.0271.110527T1815Z-110527T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BARRY COUNTY IN SOUTHWEST MISSOURI...
  EASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 200 PM CDT.

* AT 111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES WEST OF POWELL...OR 6 MILES EAST OF
  PINEVILLE...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL.

* LOCATIONS IMPACTED INCLUDE BUTTERFIELD...CASSVILLE...EXETER...
  JENKINS...MCDOWELL...POWELL...RIDGLEY...ROCKY COMFORT...SHELL
  KNOB...WASHBURN...WAYNE...WHEATON AND WHEELERVILLE.

OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3670 9437 3675 9407 3678 9407 3687 9364
      3685 9361 3682 9361 3682 9357 3658 9359
      3650 9430
TIME...MOT...LOC 1816Z 260DEG 38KT 3661 9420
WIND...HAIL <50MPH 1.00IN

$$

WISE
2 follow-up statements
976 
WWUS53 KSGF 271830
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CDT FRI MAY 27 2011

MOC119-271840-
/O.CAN.KSGF.SV.W.0271.000000T0000Z-110527T1900Z/
MCDONALD MO-
130 PM CDT FRI MAY 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCDONALD COUNTY IS
CANCELLED...

&&

LAT...LON 3653 9407 3678 9407 3687 9364 3685 9361
      3682 9361 3682 9357 3658 9359
TIME...MOT...LOC 1830Z 260DEG 38KT 3665 9402

$$

MOC009-271900-
/O.CON.KSGF.SV.W.0271.000000T0000Z-110527T1900Z/
BARRY MO-
130 PM CDT FRI MAY 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL BARRY COUNTY...

AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF RIDGLEY...OR 11
MILES WEST OF CASSVILLE...MOVING EAST AT 45 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE BUTTERFIELD...CASSVILLE...EXETER...
JENKINS...MCDOWELL...RIDGLEY...SHELL KNOB...WASHBURN...WAYNE...
WHEATON AND WHEELERVILLE.

OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3653 9407 3678 9407 3687 9364 3685 9361
      3682 9361 3682 9357 3658 9359
TIME...MOT...LOC 1830Z 260DEG 38KT 3665 9402
WIND...HAIL <50MPH 1.00IN

$$

WISE
391 
WWUS53 KSGF 271851
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 PM CDT FRI MAY 27 2011

MOC009-271900-
/O.CON.KSGF.SV.W.0271.000000T0000Z-110527T1900Z/
BARRY MO-
151 PM CDT FRI MAY 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL BARRY COUNTY...

AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES SOUTH OF CASSVILLE...MOVING
EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE CASSVILLE...JENKINS AND SHELL KNOB.

OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3672 9391 3682 9357 3658 9359 3655 9392
TIME...MOT...LOC 1851Z 257DEG 29KT 3662 9381
WIND...HAIL <50MPH 1.00IN

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:47 PM CDT, 28 minutes earlier.

Area forecast discussion, May 27, 12:47 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 PM CDT FRI MAY 27 2011

...UPDATE TO AVIATION...

.UPDATE...

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE DEVELOPING
ACROSS EASTERN KANSAS INTO NORTHEASTERN OKLAHOMA THIS MORNING.
THIS ACTIVITY IS DEVELOPING IN AN AREA OF MOISTURE TRANSPORT AND
THETA-E ADVECTION. IN ADDITIONAL A WEAK UPPER LEVEL DISTURBANCE
IS ALSO SPREADING EAST ACROSS THE CENTRAL PLAINS. ELEVATED
INSTABILITY IS ALSO SPREADING NORTH INTO THE AREA WITH THIS
ACTIVITY. THESE FEATURES WILL CONTINUE TO SPREAD TO THE NORTH AND
EAST ACROSS THE REGION THIS AFTERNOON. SCATTERED SHOWERS WITH
ISOLATED TO SCATTERED THUNDERSTORMS WILL SPREAD TO THE EAST
NORTHEAST ACROSS THE AREA...WITH THE BEST COVERAGE GENERALLY
EXPECTED ACROSS EXTREME SOUTHEAST KANSAS AND THE WESTERN MISSOURI
OZARKS INTO CENTRAL MISSOURI. SMALL HAIL MAY BE POSSIBLE WITH THE
STRONGER STORMS ACROSS THE WESTERN PORTIONS OF THE FORECAST AREA.
HAVE INCREASED POPS FOR TODAY BASED ON THESE TRENDS. UPDATED
PRODUCTS HAVE BEEN SENT.

WISE

&&

.DISCUSSION...

A COOL START THIS MORNING WITH READINGS IN THE LOWER 50S AND UPPER
40S. THE COOLER READINGS ARE AT THE LOCATIONS THAT HAVE CLEARER
SKIES AND LIGHTER WINDS THIS MORNING.

WE WILL SEE SOME QUICK CHANGES IN THE WEATHER LATER TODAY. A
RAPID RETURN OF WARMTH AND MOISTURE WILL HAPPEN OVER THE NEXT 24
HOURS. A SURFACE LOW WILL DEVELOP IN NORTHWEST TEXAS AND A STRONG
LOW LEVEL JET WILL SURGE MOISTURE NORTHWARD LATER TODAY AND
TONIGHT. A SURFACE WARM FRONT WILL ALSO BEGIN TO ADVANCE NORTHWARD
TOWARDS THE OZARKS LATE TODAY.

A STRONG CAP THIS AFTERNOON WILL KEEP THE DEVELOPMENT TO A
MINIMAL ACROSS OUR AREA...BUT EXPECTING SOME SHOWERS AND STORMS
MOVING INTO THE AREA LATE THIS EVENING AND OVERNIGHT. DECENT
ISENTROPIC LIFT WITH LOW LEVEL MOISTURE STEADILY INCREASING WILL
HELP DEVELOP STRONG TO ISOLATED SEVERE STORMS POSSIBLE TONIGHT. A
DIFLUENT MID AND UPPER LEVEL JET WITH FORECAST SOUNDINGS SHOW
MLCAPE FROM 1000 TO 2000 J/KG...A STRENGTHENING LOW LEVEL JET
TONIGHT WITH 50 TO 60 EFFECTIVE SHEAR POSSIBLE WHICH WILL SUPPORT
THE CHANCE FOR A FEW STORMS WITH LARGE HAIL WHICH WILL BE THE MAIN
THREAT.

MOST OF THE ACTIVITY WILL BE MOVING INTO CENTRAL AND NORTHERN
MISSOURI BY LATE SATURDAY MORNING. WARMER AND MORE HUMID
CONDITIONS WILL MOVE IN FOR THE WEEKEND. THE FRONTAL BOUNDARY WILL
BE NORTH OF OUR REGION AND A SURFACE HIGH TO AND MID LEVEL HIGH
PRESSURE WILL BUILD IN FOR THE LATTER PART OF THE WEEKEND. THE
WEATHER PATTERN LOOKS PRETTY QUIET AND ALMOST SUMMER LIKE WITH A
RIDGE OF HIGH PRESSURE JUST TO OUR EAST WITH STORM SYSTEMS MOVING
OUT OF THE ROCKIES UP TO THE NORTHERN PLAINS. OCCASIONAL PRESSURE
GRADIENTS WILL KEEP SOUTHERLY WINDS ON THE BREEZY SIDE FROM TIME
TO TIME. TEMPERATURES WILL BE IN THE MID AND UPPER 80S IN THE
AFTERNOONS AND IN THE MID 60S AT NIGHT.

A SAGGING FRONTAL BOUNDARY MAY TRY TO SLIP DOWN DURING THE MIDDLE
PART OF NEXT WEEK TO GIVE SLIGHT CHANCE FOR POPS BUT KEEPING THE
FORECAST MAINLY DRY AND VERY WARM NEXT WEEK. LOOKING AT A MID
LEVEL RIDGE OF HIGH PRESSURE REALLY SETTING UP ACROSS THE CENTRAL
AND SOUTHERN PLAINS REGION BY THE END OF NEXT WEEK WHICH WILL MAKE
FOR MORE DRY AND WARM CONDITIONS.

GRIFFIN

&&

.AVIATION...

CURRENTLY AN ELEVATED LINE OF CONVECTION HAS DEVELOPED ALONG A
DISTURBANCE ACROSS EASTERN KANSAS AND WESTERN MISSOURI. AS THIS
CONVECTION LIFTS NORTH NORTHEAST ACROSS SOUTHWEST MISSOURI IT WILL
IMPACT ALL THREE TAF SITES THIS AFTERNOON. EXPECTING A LULL IN
CONVECTION ONCE THIS LINE MOVES THROUGH LATE IN THE AFTERNOON AND
EARLY EVENING BEFORE A WARM FRONT LIFTS NORTH ACROSS THE MISSOURI
ARKANSAS BORDER AND ONCE AGAIN BRINGS SHOWERS AND THUNDERSTORMS
ACROSS THE REGION IMPACTING ALL THREE SITES AGAIN. PINPOINTING THE
EXACT TIMING AND LOCATION OF STORMS WILL BE NEXT TO
IMPOSSIBLE...THEREFORE HAVE MENTION OF VCTS AND VCSH THROUGH THE
OVERNIGHT AND EARLY SATURDAY MORNING. EXPECTING VFR CEILINGS AND
VISIBILITIES TO PREVAIL THROUGH MOST OF THE TAF PERIOD...HOWEVER
AN MVFR STRATUS DECK CONTINUES TO HOVER OVER BBG...AND IS EXPECTED
TO PREVAIL THROUGH MOST OF THE AFTERNOON. COULD SEE MVFR OR IFR
CONDITIONS IF ANY SITE IS DIRECTLY IMPACTED BY A THUNDERSTORM.

KURTZ

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 27, 12:57 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CDT FRI MAY 27 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1257 PM CDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED FLOODING RISK.
ELEVATED HAIL RISK.
ELEVATED LIGHTNING RISK.

DISCUSSION...

A CLUSTER OF THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS
SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON. STRONGER
STORMS WILL BE CAPABLE OF NICKEL SIZED HAIL AND WIND GUSTS OF 30
TO 40 MPH. FREQUENT LIGHTNING AND BRIEF HEAVY RAIN WILL ALSO OCCUR
WITH STRONGER STORMS.

SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE AGAIN THIS EVENING
AND OVERNIGHT. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE WITH
THE MAIN RISK BEING LARGE HAIL UP TO THE SIZE OF QUARTERS.

THE RISK FOR FLOODING WILL PERSIST ACROSS SOUTHERN MISSOURI NEAR
TABLE ROCK LAKE...LAKE TANEYCOMO...AND BULL SHOALS LAKE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY INTO SATURDAY NIGHT
ACROSS CENTRAL MISSOURI. A FEW STRONG TO SEVERE STORMS MAY BE
POSSIBLE WITH LARGE HAIL THE MAIN THREAT...MAINLY NORTH OF HIGHWAY
60.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR LOCAL WEATHER
CONDITIONS THROUGH TONIGHT. WHILE WIDESPREAD SPOTTER ACTIVATION IS
NOT EXPECTED TO BE NEEDED...SOME LOCALIZED ACTIVATION MAY BE
REQUIRED WHERE STRONGER STORMS OCCUR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, May 27, 11:58 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1158 AM CDT FRI MAY 27 2011

MOZ093-101-271730-
MCDONALD MO-NEWTON MO-
1158 AM CDT FRI MAY 27 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN MCDONALD AND WESTERN
NEWTON COUNTIES UNTIL 1230 PM CDT...

AT 1153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES WEST OF SENECA...OR 10 MILES SOUTHEAST
OF MIAMI...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.

PEOPLE IN NORTHWESTERN MCDONALD AND WESTERN NEWTON COUNTIES...
INCLUDING SENECA AND NEOSHO...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3696 9463 3705 9437 3675 9419 3671 9462
TIME...MOT...LOC 1658Z 244DEG 36KT 3683 9467

WISE
Special weather statement, May 27, 12:29 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 PM CDT FRI MAY 27 2011

KSZ101-MOZ088-271800-
CHEROKEE KS-JASPER MO-
1229 PM CDT FRI MAY 27 2011

...SIGNIFICANT WEATHER ALERT FOR CHEROKEE AND WESTERN JASPER COUNTIES
UNTIL 100 PM CDT...

AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NEUTRAL...OR 5 MILES NORTHWEST OF BAXTER
SPRINGS...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS UP TO
35 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT THE
JOPLIN AREA.

LAT...LON 3736 9443 3736 9438 3710 9419 3705 9445
      3706 9461 3702 9461 3699 9478 3699 9483
      3726 9499
TIME...MOT...LOC 1728Z 250DEG 39KT 3710 9474

WISE
Special weather statement, May 27, 1:07 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CDT FRI MAY 27 2011

MOZ093-101-102-271830-
BARRY MO-MCDONALD MO-NEWTON MO-
107 PM CDT FRI MAY 27 2011

...SIGNIFICANT WEATHER ALERT FOR MCDONALD...NORTHWESTERN BARRY AND
SOUTHEASTERN NEWTON COUNTIES UNTIL 130 PM CDT...

AT 102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PINEVILLE...MOVING NORTHEAST AT 40 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ANDERSON...CASSVILLE...EXETER...
FAIRVIEW...LANAGAN...PINEVILLE...PURDY AND WHEATON.

PEOPLE IN MCDONALD...NORTHWESTERN BARRY AND SOUTHEASTERN NEWTON
COUNTIES...INCLUDING PINEVILLE AND WHEATON...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3664 9448 3693 9399 3666 9378 3649 9433
      3650 9439
TIME...MOT...LOC 1807Z 245DEG 42KT 3661 9432

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 11:58 AM CDTSpecial Weather StatementSGFNewton32 min
May 27, 11:59 AM CDTAreal Flood WarningSGFBarry, Stone, Taney24 hr
May 27, 12:29 PM CDTSpecial Weather StatementSGFJasper31 min
May 27, 1:07 PM CDTSpecial Weather StatementSGFBarry, McDonald23 min
May 27, 1:22 PM CDTSpecial Weather StatementSGFLawrence38 min
May 27, 1:34 PM CDTSpecial Weather StatementSGFJasper26 min
May 27, 1:56 PM CDTSevere Thunderstorm WarningSGFBarry, Stone49 min
May 27, 1:57 PM CDTSpecial Weather StatementSGFLawrence33 min
May 27, 2:25 PM CDTSpecial Weather StatementSGFTaney50 min
May 27, 2:33 PM CDTSpecial Weather StatementSGFGreene, Lawrence42 min
May 27, 4:19 PM CDTSpecial Weather StatementSGFDouglas26 min
May 27, 4:24 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright36 min
May 27, 4:45 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark28 min
May 27, 5:14 PM CDTSpecial Weather StatementSGFHowell31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.